| Model Number |
02.12.0410FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
11/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Four years after the primary surgery, the patient presented with knee instability.The surgeon upsized the insert from 10 mm to 14 mm, and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 21 nov 2025.Lot 2108902: (b)(4) items manufactured and released on 14-sept-2021.Expiration date:26-august-2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.